# SDR FDEA202507141189

- Difficulty date: July 14, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 114,264 hours, 23,985 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA83647
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENTRY DOOR FLOOR PANEL #225AF FOUND DELAMINATED AT STATION   450.  LEFT ENTRY DOOR, DELAMINATED FLOOR PANEL 225AF AT STATION 450   REMOVED AND REPLACED AS PER AMM 53-21-04-4. FLOOR PANEL 225AF FABRICATED AS PER DRAWING SRZ-25-005 REVISION R. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
